Reply
Honored Contributor
Posts: 10,252
Registered: ‎03-10-2010

Anyone here take blood thinners and get facial fillers?

Just askin.   I am on blood thinners and could use some fillers for granddaughters big wedding.   I had a hard year andlook like it, lol,   I have a call  into Dr about stopiing thinners for day.  Als, , derm says they do fillers on clients taking bloodthinners, it just bruises abit more and may take longer to heal, but it is safe.   I am wondering if anyone here has actually been to the front lines and done it, and what your experience way.  If you feel like sharing   Thanks

shoekitty

New Contributor
Posts: 3
Registered: ‎09-07-2015

Re: Anyone here take blood thinners and get facial fillers?

You'll be fine, I stop my meds a week before to avoid the bleeding, bruising.  But it's fine if you don't will just need time for the extra bruising to subside.. Take Arnica montana 30c week b4.. 🙂

Honored Contributor
Posts: 10,252
Registered: ‎03-10-2010

Re: Anyone here take blood thinners and get facial fillers?

[ Edited ]

Thank you for your input.  My dr said i could go off for a couple days, but also I could take blood thinners and do injections    Just will likey bruise more   I just wanted to know who has actually been through it.  I shouldn't take arnica internally as it is contra indicated for my blood thinner .  But i use arnica topically   Great stuff  i wante dto knowhow babdly people bruised, orif not at all